# SDR ASAA0975674

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 143A611028
- Part serial: 001386
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT STOP PIN FITTING GOUGED NR 1 FROM BOTTOM. BLENDED DAMAGE AND REFINISHED.
